It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Adrenal Disorders Message Board

  • Adrenal Insufficiency sufferers need your help

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 07-30-2014, 09:57 AM   #1
    INeedGuidance
    Newbie
    (male)
     
    Join Date: Jul 2014
    Posts: 2
    INeedGuidance HB User
    Adrenal Insufficiency sufferers need your help

    I have been getting treated for a Prolactinoma for over 6 years now with Cabergoline and also taking hydrocortisone daily as i don't make any of my own cortisol or something like that.

    I am feeling very unwell all the time.

    Heavy head when i'm sitting my heads feels so heavy it i can't keep it straight up.

    Pressure behind my eyes ( not the tumor, had that tested )

    Bloated looking all over, like extreme water retention.

    Can't lose fat no matter how much i workout or eat well.

    Hair thinning/bald patches on scalp/eyebrows/beard and very little body hair.

    blocked up with lots of mucous all the time no matter how i clear it.

    Heart beats strangely, at time i feel my body jilting when i'm sitting still.

    Asthma worsening.

    moon face.

    Gerd ( im on Ppi tablets now full time )

    no erections... unless i'm very tired to the point i can't keep eyes open.

    And i feel worse and worse every day.

    My endo appointment isn't for another 2 months....

    I have tried making my own electrolyte drink as i have read people with AI need it.

    1 litre of water mixed with lemon,lime and orange juice and 1/4 teaspoon of salt.... but tbh i feel worse when drinking it ? detox ?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 07-30-2014, 10:21 AM   #2
    nf1234
    Newbie
    (male)
     
    Join Date: Jun 2014
    Posts: 9
    nf1234 HB User
    Re: Adrenal Insufficiency sufferers need your help

    Not really sure on this one but maybe you are taking too much hydrocortisone? If you are experiencing water rentiontion I believe salting your water will make it worse.

     
    Reply With Quote
    Old 07-30-2014, 10:32 AM   #3
    INeedGuidance
    Newbie
    (male)
     
    Join Date: Jul 2014
    Posts: 2
    INeedGuidance HB User
    Angry Re: Adrenal Insufficiency sufferers need your help

    Quote:
    Originally Posted by nf1234 View Post
    Not really sure on this one but maybe you are taking too much hydrocortisone? If you are experiencing water retention I believe salting your water will make it worse.
    Well my Endo told me that even though my Tumor has shrunk a good bit and remained that way for years stranglley my body is still not able to produce it's own Cortisol so i have to stay on it... and 15mg is a small amount no ? infact they suggested i take some more when i work out as stress dosing.

    I'm not sure if its water retention i just meant thats how it appears.... i look all puffed up bloated all the time esp my face which doubles in size... but if i get a really good sleep it comes down sometimes....

    TBH my hormones im guessing are all over the place despite being told all my blood levels are good

    I have never been told by my endo what to eat or not to eat or anything just given the hydro cortisone.

    It's only now i have been reading for other sufferers there are foods to eat and foods to avoid to make me feel better.... but i don't have a clue what ones are good or bad for me.

    Do i need more sodium and less pottasium or both ? should i be avoiding somethings like the plague.....

    I am working out 5-6 days a week only eating good stuff and drinking lemon and lime flavoured water with a pinch of salt.... and i can't lose fat.

    My body is giving me symptom after symptom things aint right. The hair falling out in patches is worrying me, i sometimes need days to recover from working out and i suppose now being on PPI tablets will make things worse as im probably not absorbing all my food i eat i have read... and don't get me started on the erection problems lol

    WALKING DISASTER

     
    Reply With Quote
    The following user gives a hug of support to INeedGuidance:
    dorri (08-13-2014)
    Old 08-12-2014, 10:24 PM   #4
    dorri
    Senior Veteran
    (female)
     
    Join Date: Jan 2003
    Location: Canada
    Posts: 1,129
    dorri HB Userdorri HB Userdorri HB Userdorri HB Userdorri HB User
    Re: Adrenal Insufficiency sufferers need your help

    If you have the right amount of medication, it should be replacing what your body needs and maintaining it's own balance of sodium and potassium (which regulates water balance in the body). In other words, you shouldn't be bloated or dried out looking. I have border line cortisol insufficiency and i look like my body could use some fluid, because I look very emaciated.

    Last edited by dorri; 08-12-2014 at 10:27 PM.

     
    Reply With Quote
    Old 08-23-2014, 07:16 AM   #5
    Jl925
    Inactive
    (male)
     
    Join Date: May 2014
    Posts: 60
    Jl925 HB User
    Re: Adrenal Insufficiency sufferers need your help

    There are several things going on. Can you post all your lab data with referance ranges and units?

    15 mg of hydrocortisone is a low dose. Moon face occurs when cortisol is elevated. The entire face is bloated and has the appearance of a full moon. You may have myxedema. This is edema associated with hypothyroidism. It can cause a very bloated looking face however; it will not be spherical.

    Send your labs and I will comment further.

     
    Reply With Quote
    Old 09-05-2014, 07:53 AM   #6
    Panacea03
    Newbie
    (female)
     
    Join Date: Aug 2014
    Location: VIRGINIA
    Posts: 9
    Panacea03 HB User
    Re: Adrenal Insufficiency sufferers need your help

    I am very sorry you are not feeling well. I also suffer from AI and it has been going on for about 2 years. I am not a doctor but I have a few things that have helped me.

    I recommend seeing your primary care doctor and not and ENDO. I know that sounds odd but I have had terrible luck with several ENDO's. I think that it is valid due to your symptoms to have a full thyroid panel (TSH, Free T4, T3, Antibody labs, etc) due to your weight gain, hair loss, fatigue, etc. I also think it is valid to run a full panel of pituitary gland hormones. The pituitary gland stimulates the adrenal cortex. There is a reason why you have AI and it may be to a damaged pituitary gland. Running the pituitary tests may show a hormonal imbalance which is creating your symptoms. The pituitary also controls your TSH levels.

    I am speaking from experience only. I had a thyroidectomy, followed by AI (not Addison's) to recently be diagnosed with a damaged pituitary (empty sella). My hormones are a mess. I am a female but have been suffering from similar symptoms as you. I do not recommend, just my opinion, drinking salt water unless you have low blood pressure but an iodine supplement (iodoral) may improve your thyroid symptoms. Please read the book on how to take iodine if you choose to do so. It is called something like iodine:why we need it and why we can't live without it.

    My diet is very strict per my pcp. I try not to consume chemicals/preservatives. I really do not eat anything out of a package except for organic tortilla chips. I eat out of the produce and meat section. I am gluten free. Gluten often prohibits the absorption of vitamins in your body and also if you are prone to thyroid problems, it inhibits the thyroid from fully functioning.

    Your labs are your property. Also request your own copy and keep them in a notebook so that you can keep track. Also always use the same lab to have your blood drawn. Consistency is key. Many doctors will say "you are fine," when you know that you are not. Look at your labs so that you can see if you are in range.

    I hope that you feel better soon. Stay strong and know that you WILL BE BETTER!

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:32 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!